Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Is there any treatment for a cyst on the spleen ?

I was having pain in my right and found a cyst on spleen if I lay on my side I get a full bloated feeling when I stand, also having lots of heartburn ,feeling full easily, bad fatigue are all these normal and what should be done
Asked On : Sun, 22 May 2011
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Cindy,
I am not clear on the information you have given. What i have understood is that you have pain on the right side of the abdomen, have heartburn, feeling full easily and fatigue.
Spleen is present on the upper left side of your abdomen and the presence of cyst can be confimed only by an investigation like an ultrasound scan.
I think probably you are suffering from Acid Peptic Disease(APD) so please take cap.Omeprazole 40mg once daily for 15days. Also take B-Complex and iron tables because you have fatigue. Get well soon. Regards, Dr.Ismail.
Answered: Sun, 22 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor